# SDR CA121003009

- Difficulty date: September 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING APPROACH, AT FL40, THE NR 2 ENGINE, FADEC FAIL WARNING WAS HEARD FOLLOWED BY A REDUCTION OF POWER TO IDLE AND ENGINE SHUTDOWN.  AN UNEVENTFUL SINGLE ENGINE LANDING AT DESTINATION FOLLOWED.  TROUBLESHOOTING IS FOCUSING ON A POSSIBLE LOSS OF COMMUNICATION BETWEEN FUEL METERING UNIT AND THE FADEC.  THE FADEC AND ELECTRICAL HARNESS WILL BE REPLACED.
